# SDR CA080414009

- Difficulty date: April 14, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- System (JASC): 3110 · Instrument Panel
- Part: Display
- Part number: 7003652631
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIL AT INSTALLATION, AND CAME BACK OUT WITH THE SAME PROBLEM THAT WE SENT FOR REPAIR. DISPLAY BLANK OUT AFTER POWER UP O 5800145883,DATE REPAIR MARCH 14 2008.
